MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.25/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.25/18; CORONARY DRUG-ELUTING STENT
Model Number 401747
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a severely calcified lesion in the distal lad.The orsiro was able to only advance to the first third of the lesion and was unable to cross the remaining two thirds.It was decided to use a support catheter to assist the orsiro in crossing.Upon withdrawing the orsiro from the front third of the lesion and while still in the lad, the stent slid off of the balloon, remained in the lad but was fully expanded.It was possible to work through the expanded orsiro to treat the remaining lesion with a competitors stent.The results were good and the patient was unharmed.
 
Additional Manufacturer Narrative
Combination product: yes neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO (US) 2.25/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key12305060
Report Number1028232-2021-04490
Device Sequence Number5097484
Product Code NIQ
UDI-Device Identifier07640130439023
UDI-Public07640130439023
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2022
Device Model Number401747
Device Catalogue NumberSEE MODEL NO.
Device Lot Number08204141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1